On Novodvorskii’s theorem and the Oka principle

Jacob Bradd, Nigel Higson

Research output: Contribution to journalReview articlepeer-review

Abstract

We give an exposition of Novodvorskii’s theorem in Banach algebra K-theory, asserting that the Gelfand transform for a commutative Banach algebra induces an isomorphism in topological K-theory.

Original languageEnglish (US)
Pages (from-to)1729-1752
Number of pages24
JournalEuropean Journal of Mathematics
Volume7
Issue number4
DOIs
StatePublished - Dec 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On Novodvorskii’s theorem and the Oka principle'. Together they form a unique fingerprint.

Cite this